Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Best λ-approximations for analytic functions of medium growth on the unit disc
Journal: Matematički Vesnik
Volume: 53
Issue: 1-2
First page: 15
Last page: 19
Issue Date: 1-Jan-2001
ISSN: 0025-5165
URL: http://www.vesnik.math.rs/vol/mv011202.pdf
Abstract: 
In this paper we investigate the asymptotic relation between maximum moduli of a class of functions analytic on the unit disc and their partial sums, i.e. we formulate the problem of best λ-approximations. We also give an application of our results to Karamata's Tauberian Theorem for series.
Publisher: Društvo Matematičara Srbije

Show full item record

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.